Transactions of the Karelian Research Centre of the Russian Academy of Sciences (Sep 2016)

ON A MATHEMATICAL SECURITY MODEL

  • Victor Kashtanov,
  • Ekaterina Dlinnova

DOI
https://doi.org/10.17076/mat388
Journal volume & issue
no. 08
pp. 34 – 44

Abstract

Read online

A model of system maintenance which ensures secure operation of the system is investigated. To this end, mathematical model of a controlled semi-Markov process with catastrophes is used. The model allows to take into account the features of self-manifestation of failure (the time has an arbitrary distribution) and features of disaster occurrence (the time required to inflict irreparable harm and the possibility of irreparable harm not only at the first penetration into the system).Connection between reliability characteristics (failure-free operation and maintainability) and security features is established. The problem of optimization of the frequency of restoration work, in which the expectation for time until disaster is maximal, is solved.

Keywords